Depression Hurts Worse

This is a site where you can just go and write poems to let out yer depression.
 
HomeHome  PortalPortal  FAQFAQ  SearchSearch  RegisterRegister  MemberlistMemberlist  UsergroupsUsergroups  Log in  

Share | 
 

 Anti-Depressants and weight gain?

View previous topic View next topic Go down 
AuthorMessage
banneratoe



Posts : 5
Join date : 2010-12-17

PostSubject: Anti-Depressants and weight gain?   Mon Dec 27, 2010 4:46 pm

My Doctors placed me on Anti-Depressants after I was diagnosed with depression. Since this time I have also gained a substantial amount of weight. Is there a possibility that my medication is causing me to gain all this weight?


____________________________
Short Term Medical Insurance
Back to top Go down
View user profile
 
Anti-Depressants and weight gain?
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Migraine cause a weight gain???....
» Butterbur side effect
» weight gain after being "sleeved"
» Study: Wearable Fitness Trackers Result in Weight GAIN!
» Anti-Inflammatories: can they TRIGGER migraine?

Permissions in this forum:You cannot reply to topics in this forum
Depression Hurts Worse :: Your first category :: Your first forum-
Jump to: